# SDR SWAA2023030210993

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD GIRT BAR LATCH AWL IS LOOSE.<[01] FOUND ADAPTER PLATE FASTENERS TO BE LOOSE ON ASD FWD GIRT BAR BRACKET. TIGHTENED SCREWS PER AMM 25-66-02-400-801; STEPS 3.D.(1).(G)-(J). INSTALLATION TEST CHECKS GOOD PER AMM 25-66-02-400-801; PARAGRAPH 3.E.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
